# SDR GLBA2013101400339

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, TORQUE ON NR 2 ENGINE DECREASED TO APPROX 400 LBS AND ITT INCREASED TO ABOVE 800 CELSIUS F/O SAW FLAMES COMING OUT BOTH EXHAUST STACKS ON NR 2 ENGINE. SECURED ENGINE USING APPROPRIATE CHECKLISTS.   MAINTENANCE FOUND PROPELLER STIFF.  FOUND DAMAGE TO PRIMARY GOVERNOR.  REMOVED OIL FILTER & CHIP PLUG.   FOUND CAT 2 3. METAL.   R & R RT ENGINE.
